# SDR 98ZZZX4293

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 6521658374
- Condition: Corroded
- Location: Ws 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON RIGHT WING WBL:  203, BOTTOM WEB REAR SPAR
